Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 43, no. 2
Jozef Džurina - Renáta Kotorová

Asymptotic properties of trinomial delay differential equations

Detaily:

Rok, strany: 2009, 71 - 79
Kľúčové slová:
property (A), oscillation, delay argument.

O článku:

New criteria for asymptotic properties of the solutions of the third order delay differential equation

$$ ( (1 / (r(t)))y''(t))' -p(t)y'(t)+g(t)y\bl(τ(t)\br) = 0, $$

by transforming this equation to its binomial canonical form are presented.

Ako citovať:

ISO 690:
Džurina, J., Kotorová, R. 2009. Asymptotic properties of trinomial delay differential equations. In Tatra Mountains Mathematical Publications, vol. 43, no.2, pp. 71-79. 1210-3195.

APA:
Džurina, J., Kotorová, R. (2009). Asymptotic properties of trinomial delay differential equations. Tatra Mountains Mathematical Publications, 43(2), 71-79. 1210-3195.